Rifampicin induced thrombocytopenia

Prasad, Rajendra A. and Mukerji, P.K. (1989) Rifampicin induced thrombocytopenia. Indian Journal of Tuberculosis, 36 (2). pp. 44-45.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
132 Kb

Abstract

Two cases of thrombocytopenia developing on daily administration of rifampicin are described.

EPrint Type:Article
Uncontrolled Keywords:Rifampicin, Pulmonary Tuberculosis, Thrombocytopenia, Case Studies
Subjects:Heterocyclic Compounds > Heterocyclic Compounds with 4 or More Rings > Rifamycins
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Hemic and Lymphatic Diseases > Hematologic Diseases > Blood Platelet Disorders
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:3255
Deposited By:Mrs Naina Pandita
Deposited On:04 June 2009

Archive Staff Only: edit this record